# SDR SWIA200515124

- Difficulty date: March 23, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 4,405 hours, 3,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RT FLOOR SUPPORT ANGLE CRACKED AT LBL 41.0, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FLOOR SUPPORT ANGLE IAW CRJ REO 601R-53-61-117 REV B.
